# SDR MALA050228

- Difficulty date: February 23, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 17,731 hours, 19,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND I/B UPPER SURFACE OF LT FLAP ON ACCESS PANEL S41AT IS CHAFED OUT OF LIMITS.  DAMAGE IS ACCEPTABLE IAW MESABA EOS57082.
